| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in mildly tortuous and severely calcified right superficial artery.After a non-boston scientific (bsc) introducer sheath was inserted and the lesion crossed with non-bsc guidewire.A 3.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.The device crossed the lesion and initial inflation was performed at 6 atmospheres in 10 seconds; however, the balloon ruptured at the middle part.The device was removed without any problem and the procedure was completed with non-bsc device and good dilation was obtained.There were no patient complications nor injuries reported and the patient condition was good.